# SDR USAA990872

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1560
- Part time: 42,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK ON FRAME AT STATION 1560, LBL 25.  FABRICATED STRINGER, DOUBLER, TIE CLIP PER EA 65314.  (M)
